advertisement
Question
Posted by: Jackie | 2007/07/15

Menstrual Cycle on the pill

Is it normal to start "spotting" after your mentrual cycle, whilst you're still on the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is called breakthrough bleeding. If it happens frequently, you may need a stronger pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement